On the dispersion structure of the differential equation y"=q(t)y having in the generalized Floquet theory the same characteristic multipliers
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 73-79
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1979_18_1_a7,
author = {Stan\v{e}k, Svatoslav},
title = {On the dispersion structure of the differential equation y"=q(t)y having in the generalized {Floquet} theory the same characteristic multipliers},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {73--79},
year = {1979},
volume = {18},
number = {1},
mrnumber = {0589849},
zbl = {0442.34007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a7/}
}
TY - JOUR AU - Staněk, Svatoslav TI - On the dispersion structure of the differential equation y"=q(t)y having in the generalized Floquet theory the same characteristic multipliers JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1979 SP - 73 EP - 79 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a7/ LA - en ID - AUPO_1979_18_1_a7 ER -
%0 Journal Article %A Staněk, Svatoslav %T On the dispersion structure of the differential equation y"=q(t)y having in the generalized Floquet theory the same characteristic multipliers %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1979 %P 73-79 %V 18 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a7/ %G en %F AUPO_1979_18_1_a7
Staněk, Svatoslav. On the dispersion structure of the differential equation y"=q(t)y having in the generalized Floquet theory the same characteristic multipliers. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 73-79. http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a7/